Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 161, NWS Midland/Odessa, TX

June 11, 2016Dawson County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2016, 6:54 PM CDT for Dawson County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2016, 6:54 PM CDT (23:54 UTC)
Expired
Jun 11, 2016, 7:45 PM CDT
In force
51 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Dawson County, TX

The radar

The Midland/Odessa radar (KMAF), 85 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

821 
WUUS54 KMAF 112354
SVRMAF
TXC115-120045-
/O.NEW.KMAF.SV.W.0161.160611T2354Z-160612T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
654 PM CDT SAT JUN 11 2016

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DAWSON COUNTY IN WESTERN TEXAS...

* UNTIL 745 PM CDT

* AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOS YBANEZ...
  OR NEAR LAMESA...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAMESA...LOS YBANEZ...HANCOCK...FRIENDSHIP...ARVANA...KEY...MIDWAY...
  PUNKIN CENTER...SPARENBERG...UNION...TENMILE AND LAMESA MUNICIPAL
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3256 10206 3269 10210 3287 10205 3287 10186
      3266 10172 3257 10178
TIME...MOT...LOC 2353Z 245DEG 44KT 3268 10195 

HAIL...1.25IN
WIND...60MPH
 
$$

12
1 follow-up statement
091 
WWUS54 KMAF 120021
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
721 PM CDT SAT JUN 11 2016

TXC115-120045-
/O.CON.KMAF.SV.W.0161.000000T0000Z-160612T0045Z/
DAWSON TX-
721 PM CDT SAT JUN 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL DAWSON COUNTY...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PATRICIA...OR
11 MILES SOUTHWEST OF LAMESA...MOVING SOUTHWEST AT 5 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...FRIENDSHIP...TENMILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3256 10206 3269 10210 3287 10205 3287 10186
      3266 10172 3257 10178
TIME...MOT...LOC 0017Z 260DEG 14KT 3258 10204 

HAIL...1.50IN
WIND...60MPH
 
$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 5:56 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 11, 5:56 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
556 PM CDT SAT JUN 11 2016

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
A couple of upper level disturbances combined with a weak dryline
along the west Texas/eastern New Mexico border is expected to
produce scattered thunderstorms this evening at the majority of the
terminals across west Texas and southeast New Mexico. Confidence was
high enough to include a tempo MVFR visibility group in tsra with
gusty and variable winds at all terminals except KMAF through 04z
Sunday. Will continue to monitor latest trends. Confidence was
high to include a tempo group for MVFR ceilings at KMAF in the 11z
to 14z Sunday time frame. Winds will generally be southeast at 10
to 20 mph with some gusts at times the next 24 hours.

12

&&

.PREV DISCUSSION... /issued 155 PM CDT SAT JUN 11 2016/

DISCUSSION...

Weak mid level vorticity maxima, or convection spawned MCVs,
swirling around an upper trough over the Texas Panhandle and
Oklahoma will keep thunderstorm chances in the forecast over the
Permian Basin and southeast New Mexico Plains through Sunday.  The
upper trough will ease eastward with time and be replaced by
shortwave ridging as another, stronger upper trough currently off
the West Coast progresses eastward to the Four Corners region Sunday
night.  Southeasterly low level upslope flow will persist during
this time also, which will continue a feed of low level moisture
into the higher terrain during this time.  Therefore, expect
scattered thunderstorms to develop over the heated higher terrain
this afternoon and again Sunday before shortwave ridging begins to
squelch convection Monday.  The main threats from any storms the
next few days will be downburst winds, heavy rainfall and localized
flash flooding, frequent lightning strikes, and perhaps small hail.

An upper ridge will begin to expand over the region Monday, lower
rain chances and vault temperatures around 10 degrees above
normal.  The West Coast upper trough will eject northeastward
over the central Rockies Monday night and allow dry air to spread
east with even hotter temperatures through the end of the week.
Any rain chances from Tuesday onward will likely be over the
eastern fringe of the Permian Basin, and southwestward over the
Lower Trans Pecos and Big Bend where a little higher dewpoints
will remain.  Will tend high temperatures between MOS offerings
since model differences with the strength/location of the upper
ridge persist through the week.  Will likely keep PoPs out of
most periods because of this too, but any that are included will
be 10 to 20 percent.  Heading into next weekend, the upper ridge
is progged to strengthen more and become centered over the Four
Corners region, if not New Mexico/Colorado.  This would further
reduce any rain chances and increase temperatures even more.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     71  94  73  98 /  30  20  10  20
Carlsbad                       69  99  70 101 /  40  20  20  10
Dryden                         75  96  76  99 /  30  20  20  20
Fort Stockton                  72  97  74  99 /  30  30  10  20
Guadalupe Pass                 67  92  70  93 /  40  20  10  10
Hobbs                          67  95  68  98 /  50  20  20  10
Marfa                          62  89  61  91 /  30  30  20  20
Midland Intl Airport           74  98  75 101 /  40  20  10  20
Odessa                         75  97  76 100 /  40  20  10  20
Wink                           73 100  74 103 /  50  20  10  10

&&

.MAF Watches/Warnings/Advisories...
NM...None.
TX...None.
&&

80/67
Hazardous weather outlook, Jun 11, 12:51 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 PM CDT SAT JUN 11 2016

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121800-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1251 PM CDT SAT JUN 11 2016 /1151 AM MDT SAT JUN 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO.
THREATS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH FLOODING.
A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...PRODUCING
WINDS OVER 58 MPH AND HAIL TO THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS IS IN THE FORECAST FOR SUNDAY OVER
MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE THREATS
FROM THESE STORMS INCLUDE GUSTY DOWNBURST WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING...LOCALIZED HEAVY RAIN...AND FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

70

In the hours before

Special weather statement, Jun 11, 5:04 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
404 PM MDT SAT JUN 11 2016

NMZ029-112245-
NORTHERN LEA COUNTY NM-
404 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LEA COUNTY UNTIL
445 PM MDT...

AT 403 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF CAPROCK...OR 27 MILES NORTHWEST OF TATUM...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAPROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3333 10365 3340 10373 3340 10372 3357 10372
      3357 10346
TIME...MOT...LOC 2203Z 208DEG 14KT 3349 10369
Special weather statement, Jun 11, 6:12 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
612 PM CDT SAT JUN 11 2016

TXZ058-059-067-120000-
REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX-
612 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...CENTRAL
REEVES AND EASTERN LOVING COUNTIES UNTIL 700 PM CDT...

AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF SLASH RANCH...OR 9 MILES NORTHEAST OF MENTONE
ALONG STATE HIGHWAY 302... MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENTONE AND SLASH RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3157 10361 3178 10368 3198 10363 3198 10345
      3197 10337 3179 10335 3165 10352
TIME...MOT...LOC 2310Z 240DEG 49KT 3177 10346

12
Special weather statement, Jun 11, 6:14 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
614 PM CDT SAT JUN 11 2016

TXZ046-112345-
DAWSON TX-
614 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAWSON COUNTY UNTIL 645
PM CDT...

AT 613 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOS YBANEZ...OR OVER LAMESA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...HANCOCK...KEY...PATRICIA...SPARENBERG...UNION...
TENMILE...LAMESA MUNICIPAL AIRPORT...FRIENDSHIP...ARVANA...SAND...MIDWAY...
PUNKIN CENTER AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3254 10203 3260 10217 3270 10219 3289 10213
      3289 10187 3265 10174 3255 10177
TIME...MOT...LOC 2313Z 240DEG 49KT 3271 10194

12
Special weather statement, Jun 11, 6:22 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
622 PM CDT SAT JUN 11 2016

TXZ081-112345-
BIG BEND AREA TX-
622 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREWSTER COUNTY UNTIL 645
PM CDT...

AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PERSIMMON GAP ALONG HIGHWAY 385...OR 23 MILES NORTH OF PANTHER
JUNCTION...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PERSIMMON GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2944 10313 2970 10327 2993 10310 2962 10286
TIME...MOT...LOC 2321Z 240DEG 49KT 2966 10315

12
Special weather statement, Jun 11, 6:30 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
530 PM MDT SAT JUN 11 2016

NMZ029-033-034-120000-
NORTHERN LEA COUNTY NM-CENTRAL LEA COUNTY NM-SOUTHERN LEA COUNTY NM-
530 PM MDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA COUNTY UNTIL 600
PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR HUMBLE CITY...OR 7 MILES SOUTHEAST OF
LOVINGTON... AND NEAR LOVINGTON. THE THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOBBS...LOVINGTON...NADINE...LEA COUNTY REGIONAL AIRPORT...KNOWLES...
HUMBLE CITY...MONUMENT...INDUSTRIAL AIRPARK AND LOVINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3245 10343 3273 10345 3297 10341 3310 10337
      3305 10312 3304 10308 3265 10307
TIME...MOT...LOC 2329Z 246DEG 45KT 3286 10330

12
Special weather statement, Jun 11, 6:49 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT SAT JUN 11 2016

TXZ046-120015-
DAWSON TX-
649 PM CDT SAT JUN 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON COUNTY UNTIL 715
PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRIENDSHIP...OR NEAR LAMESA...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMESA...LOS YBANEZ...HANCOCK...KEY...PATRICIA...SPARENBERG...UNION...
TENMILE...LAMESA MUNICIPAL AIRPORT...FRIENDSHIP...ARVANA...MIDWAY AND
KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3255 10208 3267 10217 3281 10212 3285 10192
      3278 10173 3254 10171
TIME...MOT...LOC 2348Z 245DEG 45KT 3267 10198

12

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:49 AM CDTSpecial Weather StatementMAFPecos26 min
Jun 11, 4:34 AM CDTSpecial Weather StatementMAFPecos26 min
Jun 11, 5:05 AM CDTSpecial Weather StatementMAFPecos55 min
Jun 11, 7:32 AM CDTAreal Flood AdvisoryMAFPecos3 hr
Jun 11, 2:03 PM CDTSpecial Weather StatementMAFBorden27 min
Jun 11, 5:04 PM CDTSpecial Weather StatementMAF41 min
Jun 11, 6:12 PM CDTSpecial Weather StatementMAFLoving48 min
Jun 11, 6:14 PM CDTSpecial Weather StatementMAFDawson31 min
Jun 11, 6:22 PM CDTSpecial Weather StatementMAFBrewster23 min
Jun 11, 6:49 PM CDTSpecial Weather StatementMAFDawson26 min
Jun 11, 6:54 PM CDTSevere Thunderstorm WarningMAFGaines66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.